USP Electronic Research Repository

Items where Author is "Ha, J-H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sharma, Bibhya N. and Vanualailai, Jito and Ha, J-H. and Prasad, Avinesh (2009) New collision avoidance scheme for multi-agents: a solution to the blindman's problem. Advances in Differential Equations and Control Processes, 3 (2). pp. 141-169. ISSN 0974-3243

Nakagiri, S. and Ha, J-H. and Vanualailai, Jito (2008) Parameter identification problems for a class of strongly damped nonlinear wave equations. Scientiae Mathematicae Japonicae, 67 (3). pp. 337-352. ISSN 1346-0862

This list was generated on Wed Mar 22 16:03:36 2023 +12.